# SDR AALA970420

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 28R IS CORRODED ALONG BOTTOM AND BOTH INBOARD AND OUTBOARD SIDES FROM STATION 950F TO 970.  ALODINED AND PRIMED AREA, INSTALLED REPAIR PER ESO 11697, DATED 2-24-97.  (M)
